Skip to Main Content
Journal of Algebraic Geometry

Journal of Algebraic Geometry

Online ISSN 1534-7486; Print ISSN 1056-3911



The Betti numbers of $\overline {\mathcal {M}}_{0,n}(r,d)$

Authors: Ezra Getzler and Rahul Pandharipande
Journal: J. Algebraic Geom. 15 (2006), 709-732
Published electronically: May 2, 2006
MathSciNet review: 2237267
Full-text PDF

Abstract | References | Additional Information

Abstract: We calculate the Betti numbers of the coarse moduli space of stable maps of genus 0 to projective space, using a generalization of the Legendre transform.

References [Enhancements On Off] (What's this?)

Additional Information

Ezra Getzler
Affiliation: Department of Mathematics, Northwestern University, Evanston, Illinois 60208-2730
MR Author ID: 210138
ORCID: 0000-0002-5850-7723

Rahul Pandharipande
Affiliation: Department of Mathematics, Princeton University, Princeton, New Jersey 08544-1000
MR Author ID: 357813

Received by editor(s): February 26, 2005
Published electronically: May 2, 2006